# SDR SWIA2025040300010

- Difficulty date: March 10, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 43,373 hours, 42,987 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE PIN, SPRING PIN AT THE VERY AFT END OF THE HINGE HAS MIGRATED OUT AND GOUGED THE AIRFRAME HINGE HALF LUG LAND. (FILED CLOSED)BLENDED MCD AIRFRAME SIDE VERY AFT HINGE LUG LAND IN REF. TO REO 601R-53-21-3738, REV.--, DATED 2025-03-22 AND 601R-53-21-814, REV. C, DATED 2017-08-02, COMPLETED TASK CARD 51-900-1003-SKY AND M-337. ALL NDT'S COMPLIED WITH AND NO FUTHER DEFECTS NOTED AT THIS TIME.
